2017
Том 69
№ 9

All Issues

Some stabilization theorems for solutions of the Cauchy problem for Shilov-parabolic systems in classes of generalized functions

Gorodetskii V. V.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 40 (1988), no. 1, pp 35-40.

Citation Example: Gorodetskii V. V. Some stabilization theorems for solutions of the Cauchy problem for Shilov-parabolic systems in classes of generalized functions  // Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 43–48.

Full text